MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH COMPRESSION/DISTRACTION HOLDING SLEEVE/2.0MM K-WIRE; INSTRUMENT COMPRESSION

OBERDORF SYNTHES PRODUKTIONS GMBH COMPRESSION/DISTRACTION HOLDING SLEEVE/2.0MM K-WIRE; INSTRUMENT COMPRESSION
Catalog Number 03.111.022
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during an unknown procedure the 2.0mm wire holding sleeve for the foot distractor in the orthopedic foot instrument loan set would not thread into the distractor, due to the thread being damaged.A different sized holding sleeve was used to complete the surgery.No fragments were generated.There was no surgical delay, and the procedure was completed successfully.There was no consequence to the patient.Concomitant devices reported: distractor instruments (unknown part number, unknown lot, quantity 1).This report involves one (1) compression/distraction holding sleeve/2.0mm k-wire.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11/d10: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 03.111.022, lot: l548600, manufacturing site: bettlach, release to warehouse date: 20 nov 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPRESSION/DISTRACTION HOLDING SLEEVE/2.0MM K-WIRE
Common Device Name
INSTRUMENT COMPRESSION
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9933579
Report Number8030965-2020-02701
Device Sequence Number11732801
Product Code HWN
UDI-Device Identifier07611819375826
UDI-Public(01)07611819375826
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.022
Device Lot NumberL548600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/08/2020
05/03/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date04/28/2020
05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DISTRACTOR INSTRUMENTS